# SDR AALA201704249017

- Difficulty date: April 23, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 54,818 hours, 20,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT INOPERATIVE. REPLACED THE BATTERY IN THE FLASHLIGHT.
